- 8 replies
- 712 views
- 4 followings
Heart Medication - Entresto
I have started low does entresto and i heve a deep cough . Is this common for entresto? Or is this due to the low 20% factor? Any experence with this medication out there?
hammerdown, January 13, 2019 11:45am EST
Hey Johnny.....I can't give you a definative answer as yet. I began Entresto a few months ago then, after about 2 weeks, a crazy dizzy event happened so I stopped its use. Yesterday, I began using it again. My lung congestion has recently worsened, but no edema. Wife has an upper resp. thing going on and we both see docs tomorrow. so either I've caught her bug or my HF is worsening.
LouisB1, January 13, 2019 1:35pm EST
Entrusts made me caugh too
marshamd59, January 14, 2019 11:04am EST
Have you talked to your doctor? If not, I think you definitely need to. I was on Entresto for a short time, but could not tolerate it due to my low blood pressure which made me very lightheaded and dizzy. I’ve also read one of the side effects is a cough, but a cough can also be due to the heart failure. Anyway, please give your doctor a call. There are other medications that may work better for you or if your heart cough is worsening due to the heart failure, again your doctor needs to know.
Hammerdown - I’m glad you have an appt too. Definitely talk to him about your dizziness as well as the cough.
My very best to you my friends. Keep us posted how you’re doing.
RJA, January 15, 2019 9:53am EST
Have been taking Entresto for 6 months and has a cough for about 4 months. It went away. It has really lowered my blood pressure and am watching it closely as Doctor advise me to continue on the dose of49-51, but notify him if it made me dizzy.
hammerdown, January 15, 2019 4:16pm EST
Things aren't totally going well. - I reinstated Entrest use BUT........both wife and I have an upper respiratory thingy going on. I cough night and day as does wife. An Entresto side effect or the respiratory thingy the cause? I'll do the 36 hour "washout" and go back to lisinopril and maybe try Entresto again in a month or so/ What I need now (along with wife) is a good nights sleep. We were seen by Primary Docs yesterday and it looks like a simple URI. Haven't heard a peep from heart failure doc - guess he doesn't believe in communicating with his patients.
hammerdown, May 2, 2019 12:21pm EST
An update.................I've been on elperenone for a couple months. During its use, my BP would typically read 90/54 and I would feel lethargic. Since stopping elperenone10 days ago, my BP has hovered around where it was before elperenone dosing - 105/66 and I've felt better. I'll be seeing Doc (a new guy - I dumped my previous non responsive heart failure guy.) May 6 and I'll bring up Entresto use again, and go from there.
marshamd59, May 4, 2019 9:52pm EST
Good luck Dave. Hope you like your new doctor better. So hard to get on the right meds. Hope you get it figured out soon.
hammerdown, May 15, 2019 8:23pm EST
An update............second week of Entresto use and-----------coughing? - Not much more than before. Lowish BP still around as it was with my elperenone use ------ and then---
I noticed higher BP numbers in my right arm compared to my left along with some "bluish" tints in my left hand. PAD? --- we'' see.